您当前的位置:
首页 >
文章列表页 >
A Study of Birkhoff Orthogonal Sets in Smooth Banach Spaces
更新时间:2026-08-31
    • A Study of Birkhoff Orthogonal Sets in Smooth Banach Spaces

    • Vol. 29, Issue 1, Pages: 143-149(2024)
    • DOI:10.15938/j.jhust.2024.01.016    

      CLC: O177
    • Published:2024

    移动端阅览

  • WANG Xiaomei, JI Donghai. A Study of Birkhoff Orthogonal Sets in Smooth Banach Spaces[J]. 2024, 29(1): 143-149. DOI: 10.15938/j.jhust.2024.01.016.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

74

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

New Constant of Von Neumann-Jordan Constant Type in Banach Space
Homogeneity of Pythagorean Orthogonality and Related Inequalities
On Stationary Points of Mean NonexpansiveSet-valued Mappings in Banach Spaces
Discrete Equivalent Loading Method for Continuous Structural Distributed Dynamic Loads
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing

Related Author

LI Qian
YIN Zhouping
LIU Qi
TANG Rui
WU Sen- lin
GUO Wei
CHEN Li-li
GAO Lu

Related Institution

School of Mathematics and Physics, Anqing Normal University
School of Applied Sciences,Harbin University of Science and Technology
Department of Applied Mathematics,Harbin University of Science and Technology
Department of Mathematics,Harbin Institute of Technology
0